# SDR 07FDEA00401

- Difficulty date: February 9, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS FLUSH REPAIR FOUND LOCATED ON THE LEADING EDGE OF THE RT HORIZONTAL STABILIZER LEADING EDGE PANEL 341CB.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR NEW REPAIR PER SRM 55-12-12 FIG 201 AND REPLACED RIB 26 P/N A5517805020100 AND SRM 51-72-10.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
